# SDR FDEA201109214017

- Difficulty date: September 21, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,905 hours, 28,268 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6557140512
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR INNER WEB IS CRACKED AT LIGHTING HOLE NEAR LEADING EDGE.  CUT OUT DAMAGED AREA IAW SRM 51-10-1 REV103.   FABRICATED REPAIR DOUBLER IAW SRM 52-00-3  FIG 3  AND  52-30-1 FIG 7.  INSTALLED REPAIR DOUBLER IAW SRM   51-30-2 AND EA 7-5230-152450.
